# SDR C2XA07RI023

- Difficulty date: April 23, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 4,027 hours, 2,111 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning System
- Condition: Activated
- Location: Flap System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 17 - ONT - CREW ABORTED TAKEOFF DUE TO FLAP FAIL INDICATION.  ONT MX PERFORMED FLAP SYSTEM RESET.  MX PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
